# SDR AU970148

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Screwjack
- Part number: 3947
- Condition: Worn
- Location: Te Flap Actuator
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 TRAILING EDGE FLAP SCREWJACK WORN CAUSING THE FLAP BALLNUT ASSEMBLY TO JAM THE SCREWJACK
